You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1969/64/2
Periodic homeomorphisms on chainable continua
Download
PDF
- Periodic homeomorphisms on chainable continua
Article
Original scientific text
Title
Periodic homeomorphisms on chainable continua
Authors
Beverly Brechner
1
Affiliations
New Orleans, La., U.S.A.
Fundamenta Mathematicae
1969/64/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
197-202
Main language of publication
English
Published
1969
Exact and natural sciences
mathematics